# SDR C2XA01TY158

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Part number: 14532604001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FUSELAGE CUTOUT FOR LEFT HAND EMERGENCY EXIT HATCH WAS FOUND TO BE GOUGED ON THE UPPER RELEASE LATCH.  MAINTENANCE REMOVED AND REPLACED THE LATCH IAW EMB-145 MM 20-10-01, ALL OPERATIONAL AND PRESSURE CHECKS WERE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
